Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heavy bleeding with clots, cramping post using abortion pills. Should I take remaining pills named cycotec?

I took an abortion pill at the doctor s office day before yesterday. Then yesterday i took another one which is wriiten 127 and R on the back of it. Last night i started bleeding and had a bit of cramping, i passed clots and they were huge. Then the bleeding heavily has stopped. My question is do i continue inserting the rest of the pills in my vagina and take the other ones called cycotec or has the abortion already happened since i passed the clots last night.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response

Welcome to HCM forum

If you have taken the full course of tablets according to your doctor's guidance then do not take or insert more pills

Wait for 2-3 days , if bleeding is more get an ultrasound done as there can be an incomplete abortion sometimes

Till then take tablet containing tranexamic acid under doctor's prescription

For pain take antispasmodic like meftal spas under doctor's prescription

Best wishes
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor